# SDR SIMA20130923001

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,236 hours, 18,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT WILL NOT STAY ENGAGED IN HOLDER.  R & R FLASHLIGHT CRADLE ASSY IAW AMM 33-50-00.  OPS CHECKED GOOD.
